# SDR RAIA201811010004

- Difficulty date: November 1, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Mechanism
- Condition: Cracked
- Location: Floor Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR HATCH MECHANISM IS CRACKED. PREFORMED REPAIR ON UNDER FLOOR HATCH MECHANISM.
